Factorization of Almost Periodic Matrix Functions

Yuri Karlovich, Ilya Spitkovsky

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)209-232
Number of pages24
JournalJournal of Mathematical Analysis and Applications
Volume193
Issue number1
DOIs
StatePublished - Jul 1 1995

Fingerprint

Matrix Function
Almost Periodic
Periodic Functions
Factorization

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

Factorization of Almost Periodic Matrix Functions. / Karlovich, Yuri; Spitkovsky, Ilya.

In: Journal of Mathematical Analysis and Applications, Vol. 193, No. 1, 01.07.1995, p. 209-232.

Research output: Contribution to journalArticle

@article{5cce7baa54b0434e9983f8baabc7c0c0,
title = "Factorization of Almost Periodic Matrix Functions",
author = "Yuri Karlovich and Ilya Spitkovsky",
year = "1995",
month = "7",
day = "1",
doi = "10.1006/jmaa.1995.1230",
language = "English (US)",
volume = "193",
pages = "209--232",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - Factorization of Almost Periodic Matrix Functions

AU - Karlovich, Yuri

AU - Spitkovsky, Ilya

PY - 1995/7/1

Y1 - 1995/7/1

UR - http://www.scopus.com/inward/record.url?scp=0002461807&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0002461807&partnerID=8YFLogxK

U2 - 10.1006/jmaa.1995.1230

DO - 10.1006/jmaa.1995.1230

M3 - Article

VL - 193

SP - 209

EP - 232

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 1

ER -